Repositorio de producción científica de la Universidad de Sevilla

Potential operators, maximal functions, and generalizations of A∞

Opened Access Potential operators, maximal functions, and generalizations of A∞

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Pérez Moreno, Carlos
Wheeden, Richard L.
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2003-08
Publicado en: Potential Analysis, 19 (1), 1-33.
Tipo de documento: Artículo
Resumen: We derive weighted norm estimates which relate integral operators of potential type (fractional integrals) to corresponding maximal operators (fractional maximal operators). We also derive norm estimates for the maximal operators. The conditions that we impose on the weights involve A∞ conditions of “content type” which are weaker than the usual A∞ condition. The analysis is carried out in the context of spaces of homogeneous type.
Cita: Pérez Moreno, C. y Wheeden, R.L. (2003). Potential operators, maximal functions, and generalizations of A∞. Potential Analysis, 19 (1), 1-33.
Tamaño: 254.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47245

DOI: 10.1023/A:1022449810008

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones